Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 678586, 7 pages
http://dx.doi.org/10.1155/2013/678586
Research Article

A Novel Definition of -Fuzzy Lattice Based on Fuzzy Set

Department of Basic Science, Beijing University of Agriculture, Beijing 102206, China

Received 2 April 2013; Accepted 12 May 2013

Academic Editors: F. Başar and A. Favini

Copyright © 2013 Jun-Fang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Tepavčević and G. Trajkovski, “L-fuzzy lattices: an introduction,” Fuzzy Sets and Systems, vol. 123, no. 2, pp. 209–216, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G.-J. Wang, Theory of L-Fuzzy Topological Spaces, Shanxi Normal University Press, Xi'an, China, 1988.
  3. F.-G. Shi, “The theory and applications of Lβ-nested sets and Lα-nested sets,” Fuzzy Systems and Mathematics, vol. 9, no. 4, pp. 65–72, 1995 (Chinese). View at Google Scholar · View at MathSciNet
  4. F.-G. Shi, “L-fuzzy sets and prime element nested sets,” Journal of Mathematical Research and Exposition, vol. 16, no. 3, pp. 398–402, 1996 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F.-G. Shi, “Theory of molecular nested sets and its applications,” Journal of Yantai Teachers University (Natural Science), no. 1, pp. 33–36, 1996 (Chinese). View at Google Scholar
  6. F.-G. Shi, “L-fuzzy relations and L-fuzzy subgroups,” Journal of Fuzzy Mathematics, vol. 8, no. 2, pp. 491–499, 2000. View at Google Scholar · View at MathSciNet
  7. F.-G. Shi, “L-fuzzy mapping of L-fuzzy sets,” Fuzzy Systems and Mathematics, vol. 14, no. 3, pp. 16–24, 2000. View at Google Scholar · View at MathSciNet
  8. X.-D. Zhang, “Characterizations of L-fuzzy mappings,” Fuzzy Systems and Mathematics, vol. 16, no. 2, pp. 48–51, 2002. View at Google Scholar · View at MathSciNet
  9. X.-D. Zhang, “Representations of image and inverse of L-fuzzy mappings,” Fuzzy Systems and Mathematics, vol. 16, no. 1, pp. 24–28, 2002. View at Google Scholar · View at MathSciNet
  10. J. Zhao, “L-fuzzy posets,” Fuzzy Systems and Mathematics, vol. 15, no. 3, pp. 36–39, 2001. View at Google Scholar · View at MathSciNet
  11. J. F. Zhang, “L-fuzzy subgroups and L-fuzzy group homomorphisms,” Fuzzy Systems and Mathematics, vol. 17, no. 3, pp. 61–67, 2003. View at Google Scholar · View at MathSciNet